MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-26US
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information was received indicating that the patient is being evaluated for whether treatment is needed.
 
Event or Problem Description
It was reported that 4 years and 10 months following implantation of a transcatheter aortic valve, moderate central regurgitation was identified.Subsequently, the patient was hospitalized.
 
Additional Manufacturer Narrative
Image review: a case report and one 3mensio video clip from imaging services dated 07/29/2026 were provided.Report review: the patient is reported to have a 26 mm evolut pro+ valve implanted in september 2021.Evolut appears under expanded.Calcification is present outside the tav frame in the native non-coronary cusp (ncc) at approximately node 2/9.0 mm.Calcification is also seen within the tav frame.Possible pannus, thrombus, or inadequate contrast filling is noted within the tav frame at approximately 12.7 mm.Implant depth measures approximately 5.6 mm beneath the left coronary cusp (lcc) and 5.7 mm beneath the right coronary cusp (rcc).3mensio video clip review: the video clip scrolls through the computed tomography (ct) anatomy from the evolut inflow to outflow and confirms the findings described in the report.Updated b.5 and h.6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50089989
Report Number9617601-2026-04834
Device Sequence Number10317466
Product Code NPT
UDI-Device Identifier00763000211110
UDI-Public(01)00763000211110(17)230421
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Model NumberEVPROPLUS-26US
Device Catalogue NumberEVPROPLUS-26US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/27/2026
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight137 LB